# SDR FDEA2019102142701

- Difficulty date: September 14, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR  NEAR STA 1321 AT RBL 106 TUNNEL  STRUCTURE   EXFOLIATED DOT 16 REWORKED AREA I.A.W.  E.A # 1-5730-T0350534 WING-PLATES AND SKINS-CENTER WING   UPPER SKIN  PANEL RHS-REWORK.
